# SDR UALA2011033101552

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,225 hours, 13,741 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYL OTBD MIDSPAR FTG CLOSEOUT ANGLE INBD BOLT HOLE CRACKED.  ACP SMC 017 ACP PER EVA 80724. ON WU E9784H.  VERIFIED WITH HFEC CRACK CONTAINED BY STOP DRILL.  ACP PER AMT.  FASTENERS REMOVED AND OPEN HOLE INSPECTION ACCOMPLISHED.  NO CRACKS FOUND.
